Approximating the Stieltjes integral for (ϕ, Φ)-Lipscitzian integrators

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) Approximating the Stieltjes integral for (ϕ, Φ)-Lipscitzian integrators. Bulletin of the Australian Mathematical Society, 77 (1). pp. 73-90. ISSN 0004-9727


Approximations for the Stieltjes integral with (ϕ, Φ)-Lipschitzian integrators are given. Applications for the Riemann integral of a product and for the generalized trapezoid and Ostrowski inequalities are also provided

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1017/S0004972708000063
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15200. Stieltjes integral, Riemann integral, trapezoid rule, midpoint rule, Ostrowski inequality.
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login